# SDR AWXA200300962

- Difficulty date: August 5, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER SURFACE OF LOWER R-2 DOORWAY SHAPE SILL BS 2280, STR 23 RT. MAINTENANCE REMOVED CORRODED SHAPE SILL AT BS 2280, STR 23 RT; FABRICATED A REPLACEMENT SHAPE SILL; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, PG. 7-20, TABLE 1-10, FIG. 2-7.
